Semyon Yakubovich

     Associate  Professor  with Aggregation     

     e-mail: syakubov@fc.up.pt


Academic Degrees:


Professional Experience and Education:

 

 

04.2002-Present,Associate Professor with Aggregation of

                the University of Porto,Portugal

10.2001-04.2002 Associate Professor of the University of Porto

02.2000-10.2001 Visiting Associate Professor of the University of Porto

01.1999-02.2000 MS Access and Oracle Database Programmer at Systemhouse of

                the Eindhoven University of Technology, the Netherlands

01.1998-01.1999 Post-Doc at the Eindhoven University of Technology

01.1997-12.1997 Visiting Research Fellow under the Askey-Bateman Project

                Katholieke Universiteit Leuven, Belgium

03.1995-01.1997 Leading Researcher, Belarusian State University (BSU),

                Minsk, Belarus

03.1994-03.1995 Associate Professor (Research Fellow) University

                of Fukuoka, Japan

11.1992-03.1994 Leading Researcher, BSU

01.1990-11.1992 Senior Researcher, BSU

09.1988-01.1990 Scientific Researcher, BSU

12.1987-08.1988 Database Programmer at Minsk’s Research Institute

11.1984-10.1987 Ph.D. Mathematics, BSU

09.1978-08.1984 Ms. Sc. Mathematics, BSU

09.1976-06.1978 Student of Kolmogorov’s special school N 18 for

                young mathematicians at the Moscow University

 

Highlights:


Long Term Visiting Professorship :

 Free University of Berlin (Germany): November 1991, December

 1992, December 1993;

 Gunma, Nara, Kyoto Universities (Japan), 1994;

 DAAD Scholarship: Jena University (Germany): July-August 1996.

 

Participation in the Projects :

Orthogonal Polynomials and Special Functions (the Socrates programme):

the project involving researches from several

european universities; since 2001;

 


List of Publications includes more than 200 items. Some of the papers published recently are the following:

 

 

S. Yakubovich,  Discrete Mehler-Fock transforms,  Integral Transforms and Special Functions, . 31 (2020), N  8,  645–654.

S. Yakubovich, Orthogonal polynomials with the Prudnikov-Type weights, Complex Anal. Oper. Theory, 14 (2020), N 1,  1–27.

 

 

S.  Yakubovich,    On the affirmative solution to Salem's problem.  Analysis (Berlin), 39 (2019), N 4, 135- 149.

 

S.  Yakubovich, Index transforms with the product of the associated Legendre functions,  Integral Transforms and Special Functions, 2019 Vol. 30, No. 9,  693-710.

A. Khanna, A.Kotousov, S. Yakubovich, B. Zakavi,  Asymptotic analysis of out-of-plane  strain and displacement fields at angular corners,  International Journal of Solids and Structures,  2019, Vol. 170,  111- 122.

 

 R. Sousa,   M. Guerra,  S. Yakubovich, On the product formula and convolution associated with the index Whittaker transform, 

 J. Math. Anal. Appl. 475 (2019),   939-965.

 

S.  Yakubovich, Index transforms with the squares of Kelvin functions,   Integral Transforms and Special Functions, 2019 Vol. 30, No. 3,  190-204.

S. Yakubovich,  On the Weber type integral equation related to the Weber–Titchmarsh problem,    Journal of Computational and Applied Mathematics, 

2019,  Vol. 347,  150-155.

 

R. Sousa,  S.  Yakubovich,   THE SPECTRAL EXPANSION APPROACH TO INDEX TRANSFORMS AND CONNECTIONS WITH THE THEORY OF DIFFUSION PROCESSES.  COMMUNICATIONS ON PURE AND APPLIED ANALYSIS,    2018,   Vol.  17, N 6,    2351- 2378.

 

S.  Yakubovich,  On the curious series related to the elliptic integrals.   The Ramanujan Journal2018,  45(3), 797-815.

 

 

S. Yakubovich,   Index transforms with Weber-type kernels.  Integral Transforms and Special Functions, 2018, Vol. 29, N 3,  171-188.

 

S. Yakubovich,   On the Weber integral equation and solution to the Weber–Titchmarsh problem.

 J. Math. Anal. Appl. 460 (2018), no. 1, 400–410.

 

H. Alzer, S. Yakubovich, Identities involving Bernoulli and Euler polynomials .   Integral Transforms and Special Functions, 2018, Vol. 29, N 1,  43-61.

 

S. Yakubovich,   Lebedev  type índex transforms with the squares of the associated Legendre functions,   Acta Math., Hungar., 153 (1) (2017),  57–74.

 

M. Craddock, S.  Yakubovich.,   New classes of non-convolution integral equations arising from Lie symmetry analysis of hyperbolic PDEsJ. Differential Equations 263 (2017), no. 11, 7412–7447.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

. Anal. 14 (2013), No. 1, pp. 28-41.